# SDR DXTA2025092905097

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6219
- Aircraft time: 171 hours, 109 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Case
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL390,  HAD AN ODOR THAT SMELLED LIKE HOT PLASTIC. AFTER ISOLATING SEVERAL THINGS & ODOR WENT AWAY AFTER TURNING OFF ENTRANCE/GALLEY HEATER & CHILLER ON GALLEY CMS SCREEN.  RAN AVIONICS EQUIPMENT, & ATTEMPTED TO NOTICE ODORS AROUND AVIONICS COOLING FANS, PROCESSORS, ACCESSORIES & SCREENS. RAN ALL CABIN EQUIPMENT TO INCLUDE COFFEEMAKER, MICROWAVE, OVEN, WATER HEATER, LIGHTS & CABIN ENTERTAINMENT EQUIPMENT. RAN ENTRANCE SUPPLEMENTAL HEATER, CHILLER & VENT FAN. INSPECTED FOR FOD IN THESE AREAS INSIDE THE GALLEY AND ITS EXTERIOR DUCT OUTLETS. INSPECTED CONNECTIONS, RELAYS & PROCESSORS FOR HEAT & PROPER INSTALL. NO HOT PLASTIC SMELL DETECTED. A MODERATE AMOUNT OF ODOR OF PLASTIC & EPOXY COMES OUT OF THE JEPPESEN CASE WHEN IT IS OPENED, LIKELY FROM THE ACFT BEING LOW TIME & THE COMPOSITE NATURE OF CASE.   JEPPESEN CASE (221CLF) REMOVED AND REINSTALLED IAW AMM 53-01-01. NO SMOKE OR SMELL OF BURNING NOTED AT ANY POINT WHILE IN CONTROL OF THE AIRCRAFT. FINDINGS WERE DISCUSSED WITH CRC, AND NO OTHER RECOMMENDATIONS WERE ADVISED.
